# SDR DALA2022071304856

- Difficulty date: July 10, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 137,182 hours, 19,961 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 1L DOOR ARMED INDICATION INOP OF FWD PANEL, CORRECTIVE ACTION: OPS CK OF MAIN/SVC DOOR ARMED INDICATION B767 AMM 52-00 WITH NTF (2314077)
